# SDR CALA2018122902676

- Difficulty date: December 28, 2018
- Submitted: December 29, 2018
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 35,156 hours, 11,903 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH PERMANET REPAIR ON LEFT SIDE OF VERTICAL PRESSURE WEB AT LBL 43 LEFT OF THE WHEEL WELL REF AAR N/R 9882293 ACCOMPLISHED PERMANENT REPAIR AT LEFT SIDE OF VERTICAL PRESSURE WEB AT LBL 43 LEFT OF THE WHEEL WELL PER REF B737 SRM 57-10-10 REPAIR 3 ADD EMP:V900454
